# SDR 20000808SH002

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N3208Q
- Make and model: Cessna 401
- Aircraft serial: 4010008
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 9522R
- Part serial: A050851
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S, O
- Precautionary procedure: O

## Discrepancy

RIGHT ALTERNATOR WAS INOPERTIVE ON RUN-UP BEFORE DEPARTURE.  CAUSE OF PROBLEM WAS A DEFECTIVE ALTERNATOR.  REPLACED THE ALTERNATOR AND CHECKED THE CHARGING SYSTEM, OK.
